Folfiri…….aaarrrggghhhh

So, when I was changed from Folfox to Folfiri there was a 33.333% chance of the side effects being either worse, the same or better. Which one do you think I ended up with. That’s right….I got worse side effects.

I had my first side effects while I was undergoing the infusion as the hospital. About half way through I was suddenly hit by hot flashes, stomach cramps and nausea which ultimately led to me with my head over the toilet. To control these side effects I was given an injection into the stomach and after 15 minutes things settled down considerably. But this was just a preview of things to come.

The fun really began the night of the treatment and continued for the next eight days. The first three days after treatment saw me keeping down a total of 1/3 a piece of toast and minimal fluids. The nausea was some of the worst I had ever experienced with nothing offering any relief. Thankfully the vomiting stopped, but the nausea continued for a total of eight days. These eight days mostly involved me either in bed, on the couch or in my recliner. I don’t think I left the house for five days.

After speaking with the doctor we have decided to keep the dosage at 100% and try to deal with the side effects. So for the time being I had better get that cup of concrete ready.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s